# SDR UPS96205732

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON INTERCOSTAL AT BS 215, RBL 26, WL 176.  REMOVED CORROSION AT BS 215, RBL 26, WL 176 PER SRM 51-20-4, 53-10-1, AND 51-30-5.
